A member asked:

I have dark face from allergic reaction. should i apply hydrocotisone cream?

A doctor has provided 1 answer
Dr. David Rosenthal answered

Specializes in Allergy and Immunology

If you have an allergic reaction which has lasted for a period of time, and you have changes in your skin as a result, you should see a physician to evaluate the cause and to pursue treatment. It may not be an allergic reaction.

Answered Sep 12, 2013

4.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...